MathSciNet Relay Station
MathSciNet bibliographic data
MR1269252 11B85
Rote, Günter Sequences with subword complexity $2n$. J. Number Theory 46 (1994), no. 2, 196–213.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement